Bilateral cystoid macular edema following docetaxel chemotherapy in a patient with retinitis pigmentosa: a case report.

Enzsoly, A [Énzsöly, Anna (Szemészet), szerző] Szemészeti Klinika (SE / AOK / K); Kammerer, K; Nemeth, J [Németh, János Tibor (Szemészet), szerző] Szemészeti Klinika (SE / AOK / K); Schneider, M [Schneider, Miklós (Szemészet), szerző] Szemészeti Klinika (SE / AOK / K)

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: BMC OPHTHALMOLOGY 1471-2415 15 (1) Paper: 32 , 5 p. 2015
  • SJR Scopus - Medicine (miscellaneous): Q1
Azonosítók
Szakterületek:
    BACKGROUND: Docetaxel is a chemotherapeutic agent of the taxane class of drugs for the treatment of breast cancer. We present a female patient who noted decreased vision after docetaxel treatment. CASE PRESENTATION: A 45-year-old female patient received docetaxel treatment after resection of a breast carcinoma. Funduscopy and optical coherence tomography (OCT) showed cystoid macular edema on both eyes. Dilated funduscopy also showed bone spicule-like pigmented deposits, typical for retinitis pigmentosa. Besides the fundus appearance restricted peripheral vision and scotopic electroretinogram confirmed the diagnosis of retinitis pigmentosa. Chemotherapy was discontinued following a consulation with the oncologist of the patient. After five weeks, visual acuity improved significantly along with decrease of retinal thickness measured by OCT. CONCLUSION: Docetaxel may cause ocular adverse effects such as cystoid macular edema. Ophthalmological examination is warranted for patients with visual complaints during docetaxel chemotherapy.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-05-10 07:43